| Catalog Number |
00875201832 |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/20/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).G2: foreign ¿ china.The customer has indicated that the product will not be returned to zimmer biomet for investigation, as it is implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during surgery, it was difficult to implant the liner into the cup, which led to poor stability of the cup.The cup remained loose.A new cup was implanted and the same liner was able to be used.There was a five-minute delay.There was no known impact or consequences to the patient.Attempts have been made and no further information has been provided.
Additional Manufacturer Narrative
(b)(4).This follow-up report is being submitted to relay additional information.The following sections were updated: d4; e1; g3; h2; h3; h4; h6; h10 visual examination of the returned product identified that the shell shows discoloration and damage to the tm outer surface.Rim face, anti rotation scallops, taper wall, and inner spherical surfaces show damage from attempted use and removal.Foreign or bio debris is present.Overall diameter was measured and is within specification.The liner was not returned for review and remains implanted.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records were not provided.The root cause of the reported issue is attributed to the use of incompatible sizing of implants; size pp shell was used with size qu liner.Zimmer biomet has not confirmed the compatibility for these combinations of devices."improper selection, placement, positioning, alignment and fixation of the implant components, or absence of, or non-functioning quadriceps mechanism may result in unusual stress conditions which may lead to subsequent reduction in the service life of the prosthetic components." and "zimmer biomet or its affiliates are not liable for complications and/or failure that may arise from use of the device in circumstances outside of zimmer biomet¿s or its affiliates control including, but not limited to, product selection and deviations from the device¿s indicated uses or surgical technique." complaint is confirmed.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further information is available at the time of this report.